ArticleCase reports in cardiology2018
Acute Pericarditis Occurring Three Days after Intravesical Instillation of Mitomycin C after Transurethral Bladder Tumor Resection in a 64-Year-Old Woman.
Article in Case reports in cardiology, 2018. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We present a 64-year-old woman who developed symptoms of acute pericarditis three days after undergoing intravesical instillation of mitomycin C following transurethral bladder tumor resection. Mitomycin C is a chemotherapeutic agent which acts by alkylation of DNA and is known to be cardiotoxic when systemically administered. Despite classic pericarditis symptoms, the patient underwent an urgent coronary angiogram due to elevated cardiac troponin I level, EKG changes, and wall motion abnormalities on her echocardiogram. During her angiogram, it was found that she had multiple stenotic coronary artery lesions, with no acute total coronary occlusions, and percutaneous coronary intervention (PCI) was done with placement of a single drug-eluting stent for a 95% stenotic lesion in the left anterior descending artery. The patient was discharged after an uneventful hospitalization on dual antiplatelet therapy with aspirin and prasugrel, and colchicine for pericarditis. It is likely that the patient's presentation was the result of a perimyocardial inflammatory process secondary to intravesically administered mitomycin C, rather than an acute coronary syndrome. While the pathophysiological basis of cardiotoxicity of systemically administered mitomycin C is well documented, more studies are needed to determine whether intravesical MMC may cause cardiotoxicity.
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.